# SDR 99ZZZX699

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8075M
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R7931302
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Filter
- Part number: CH48108
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING THE INSIDE AT THIS OIL FILTER CANISTER AS PART OF A PERIODIC FILTER CHANGE, FOUND A CUTTER STRING ABOUT 6 INCHES LONG WITH A KNOT ABOUT HALF WAY IN THE MIDDLE, APPROXIMATELY TWO INCHES OF THIS STRING HAD MADE ITS WAY THROUGH THE FILTER BYPASS VALVE.
